Journal articles on the topic 'Diffusion non linéaire des ondes'
Create a spot-on reference in APA, MLA, Chicago, Harvard, and other styles
Consult the top 25 journal articles for your research on the topic 'Diffusion non linéaire des ondes.'
Next to every source in the list of references, there is an 'Add to bibliography' button. Press on it, and we will generate automatically the bibliographic reference to the chosen work in the citation style you need: APA, MLA, Harvard, Chicago, Vancouver, etc.
You can also download the full text of the academic publication as pdf and read online its abstract whenever available in the metadata.
Browse journal articles on a wide variety of disciplines and organise your bibliography correctly.
Auriault, Jean-Louis, and Jolanta Lewandowska. "Diffusion non linéaire en milieux poreux." Comptes Rendus de l'Académie des Sciences - Series IIB - Mechanics-Physics-Chemistry-Astronomy 324, no. 5 (1997): 293–98. http://dx.doi.org/10.1016/s1251-8069(99)80037-2.
Full textTcheugoué Tébou, Louis Roder. "Estimations d'énergie pour l'équation des ondes avec un amortissement non linéaire localisé." Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 325, no. 11 (1997): 1175–79. http://dx.doi.org/10.1016/s0764-4442(97)83549-5.
Full textRibaud, Francis, and Abdellah Youssfi. "Solutions globales et solutions auto-similaires de l'équation des ondes non linéaire." Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 329, no. 1 (1999): 33–36. http://dx.doi.org/10.1016/s0764-4442(99)80456-x.
Full textJavelaud, Emmanuel, and Jean-François Semblat. "Peut-on modifier l’effet de site sismique ?" Revue Française de Géotechnique, no. 170 (2022): 3. http://dx.doi.org/10.1051/geotech/2022001.
Full textAbidi, Hammadi. "Sur l'unicité pour le système de Boussinesq avec diffusion non linéaire." Journal de Mathématiques Pures et Appliquées 91, no. 1 (2009): 80–99. http://dx.doi.org/10.1016/j.matpur.2008.09.004.
Full textKarami, Fahd. "Compétition Réaction-Diffusion et comportement asymptotique d’un problème d’obstacle doublement non linéaire." Annales de la faculté des sciences de Toulouse Mathématiques 19, no. 2 (2010): 345–62. http://dx.doi.org/10.5802/afst.1246.
Full textGarcía Vázquez, Concepción, and Francisco Ortegón Gallego. "Sur un problème elliptique non linéaire avec diffusion singulière et second membre dans." Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 332, no. 2 (2001): 145–50. http://dx.doi.org/10.1016/s0764-4442(00)01797-3.
Full textDurand, O., V. Grolier-Mazza, and R. Frey. "Diffusion non linéaire de la lumière induite par des particules de carbone en régime impulsif." Le Journal de Physique IV 10, PR8 (2000): Pr8–79. http://dx.doi.org/10.1051/jp4:2000810.
Full textLaamri, El Haj. "Étude de l'existence de solutions globales d'un système de réaction-diffusion parabolique fortement non linéaire." Annales de la faculté des sciences de Toulouse Mathématiques 12, no. 3 (1991): 373–90. http://dx.doi.org/10.5802/afst.732.
Full textLe Potier, Christophe. "Correction non linéaire d'ordre 2 et principe du maximum pour la discrétisation d'opérateurs de diffusion." Comptes Rendus Mathematique 352, no. 11 (2014): 947–52. http://dx.doi.org/10.1016/j.crma.2014.08.010.
Full textLe Potier, Christophe, та Amadou Mahamane. "Correction non linéaire et principe du maximum avec des schémas hybrides pour la discrétisation dʼopérateurs de diffusion". Comptes Rendus Mathematique 350, № 1-2 (2012): 101–6. http://dx.doi.org/10.1016/j.crma.2011.11.008.
Full textNayagum, Dharumarajen, Gerhard Schäfer, and Robert Mose. "Approximation par les éléments finis mixtes d'une équation de diffusion non linéaire modélisant un écoulement diphasique en milieu poreux." Comptes Rendus de l'Académie des Sciences - Series IIB - Mechanics 329, no. 2 (2001): 87–90. http://dx.doi.org/10.1016/s1620-7742(00)01299-x.
Full textBenjelloun-Dabaghi, Z. "Analyse de quelques modèles de diffusion 1D non linéaire des gaz dans les polymères : identification à partir de données expérimentales." Oil & Gas Science and Technology 56, no. 3 (2001): 279–93. http://dx.doi.org/10.2516/ogst:2001024.
Full textLe Potier, Christophe. "Sur une correction non linéaire et un principe du minimum local pour la discrétisation d'opérateurs de diffusion en différences finies." Comptes Rendus Mathematique 356, no. 1 (2018): 100–106. http://dx.doi.org/10.1016/j.crma.2017.12.004.
Full textLe Potier, Christophe. "Correction non linéaire et principe du maximum pour la discrétisation d'opérateurs de diffusion avec des schémas volumes finis centrés sur les mailles." Comptes Rendus Mathematique 348, no. 11-12 (2010): 691–95. http://dx.doi.org/10.1016/j.crma.2010.04.017.
Full textMottin, Stéphane. "Cytométrie en mode femtoseconde." Morphologie 85 (March 29, 2001): 27–28. https://doi.org/10.5281/zenodo.439018.
Full textLacroix, Jean-Guy. "La culture, les communications et l’identité dans la question du Québec." Cahiers de recherche sociologique, no. 25 (April 28, 2011): 247–98. http://dx.doi.org/10.7202/1002298ar.
Full textDalmora, André, Alexandre Imperiale, Sébastien Imperiale, and Philippe Moireau. "Solveur numérique générique pour la modélisation de l'influence des contraintes mécaniques sur la propagation des ondes guidées pour les applications SHM." e-journal of nondestructive testing 28, no. 9 (2023). http://dx.doi.org/10.58286/28536.
Full textKachkaeva, Anna G., and Andrei G. Richter. "The Emergence of Non-State TV in the Ukraine." Canadian Journal of Communication 17, no. 4 (1992). http://dx.doi.org/10.22230/cjc.1992v17n4a698.
Full textNeveu, Emilie, Laurent Debreu, and François-Xavier Le Dimet. "Multigrid methods and data assimilation ― Convergence study and first experiments on non-linear equations." Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées Volume 14 - 2011 - Special... (August 21, 2011). http://dx.doi.org/10.46298/arima.1944.
Full textKhalid, Nouhayla, Michel Darmon, and Jean François Chaix. "Modélisation semi-analytique avancée de l’inspection ultrasonore de structures en béton." e-journal of nondestructive testing 28, no. 9 (2023). http://dx.doi.org/10.58286/28533.
Full textColliander, J., M. Keel, G. Staffilani, H. Takaoka, and T. Tao. "Existence globale et diffusion pour l'équation de Schrödinger non linéaire répulsive cubique sur $\mathbb{R}^3$ en dessous l'espace d'énergie." Journées équations aux dérivées partielles, 2002, 1–15. http://dx.doi.org/10.5802/jedp.608.
Full textLivshits, Veniamin. "Mathematical methods used in the field of transport policy in the Soviet Union and in the CIS." Les Cahiers Scientifiques du Transport - Scientific Papers in Transportation 27 | 1993 (March 31, 1993). http://dx.doi.org/10.46298/cst.11929.
Full textSalinas-Amescua, Bertha. "Adult instructors’ perceptions on ICT and diffusion practices: implications for equity of access." Canadian Journal of Learning and Technology / La revue canadienne de l’apprentissage et de la technologie 33, no. 2 (2007). http://dx.doi.org/10.21432/t2p01k.
Full textMatsuzawa, Hiroshi, and Mitsunori Nara. "Asymptotic behavior of spreading fronts in an anisotropic multi-stable equation on $ \mathit{\boldsymbol{\mathbb{R}^N}} $." Discrete and Continuous Dynamical Systems, 2022, 0. http://dx.doi.org/10.3934/dcds.2022069.
Full text